Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
robertlove

Accutane brain fog and depression relieved by SAM-E supplements

Recommended Posts

Just started my 3rd course of Accutane (40mg/day). Everything was going fine until 3 weeks in. Starting feeling like a zombie. Depersonalized, slightly depressed. Felt like being a homebody instead of going out to meet friends. Skin looked great though.

Took a SAM-E pill (400mg), and within hours, I felt my depression melting away.

Anyone else feel the same way?

EDIT: This is the SAM-E I took http://www.naturemade.com/supplements/same

Edited by robertlove

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×